# SDR CA141025006

- Difficulty date: October 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Engine: Pwc PW306C
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING APPROACH THE CREW EXPERIENCED FLUCTUATING OIL PRESSURE AND A LOW OIL PRESSURE CAS MASTER CAUTION IN THE COCKPIT. THE CREW FOLLOWED THE CHECKLIST AND PULLED THE ENGINE BACK TO IDLE. PRESSURE THEN, WAS AT 30 PSI. JUST BEFORE LANDING, CREW EXPERIENCED A RED MASTER WARNING ON NR 1 ENGINE, SHOWING THAT NR 1 ENGINE HAD LOST ALL OIL PRESSURE. CREW ELECTED TO SHUT DOWN THE ENGINE AND HAD AN UNEVENTFUL LANDING. VERY LITTLE INFORMATION AS OF NOW. REQUESTED FOR FURTHER DETAILS FROM CUSTOMER. PRELIMINARY TROUBLE SHOOTING DISPOSITION GIVEN TO CUSTOMER.
